MathSciNet Relay Station
MathSciNet bibliographic data
MR894452 (89c:58121) 58G10 (53C80 58D17 81E20)
Morava, Jack; Tamanoi, Hirotaka A vanishing theorem for the conformal anomaly in dimension $>2$. Proc. Amer. Math. Soc. 100 (1987), no. 4, 767–774.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement